Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate - anyone on over 70 mg/day? SLS

Posted by JadeKelly on December 5, 2008, at 19:51:03

In reply to Re: Parnate - anyone on over 70 mg/day? JadeKelly, posted by SLS on December 5, 2008, at 18:42:05

> Hi Jade.
>
> > I'm startin to feel kinda wierd (not the good kind)
>
> Can you better describe the feelings?
>
> It might be better than you think. When you start nearing the right dosage of Parnate or Nardil, feeling wierd can be a good sign. Remember, these drugs must exert enough force on the brain to make it change. This sometimes produces some weird stuff early in treatment that later disappears as the brain adjusts and you begin to respond more robustly.
>
> I replied to your previous post already. I hope you find it helpful.
>
> Wishing you the best...
>
>
> - Scott

Hi Scott,

A remarkable number of shi*ty things happened to me and my family a few years ago, when it was over, I was numb. I shut down. Diagnosis: depression.
Last few days feel like crap, irritable, etc. Last night horrible/violent dream. Made me cry this morn (not good cry) haven't cried in couple years. Realizing, numb wasn't so bad. I don't wan't to feel all that again. So you see my dilemma and are going to tell me its all normal?! Please, haha?

Thanks Scott, I'll check other post.

Oh, should I stay at 40mg then? I was freakin a little at how I was feeling so I raised dose to 50mg today.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JadeKelly thread:866796
URL: http://www.dr-bob.org/babble/20081204/msgs/866910.html